TARU PUBLICATIONS
Author

Majid Mohammed Abed

Department of Mathematics, College of Science, University of Anbar, Ramadi, Iraq

Published papers
2
Citations
0
Views
499
Downloads
218

Publications

2 papers
Open Access Research Article·pp. 1555–1559·Vol. 27, Issue 5Aug 2024

Neutrosophic invariant rings related with some applications

Nibras H. Ali, Majid Mohammed Abed

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1937

In this paper: This article gives some new results of a notion namely neutrosophic invariant ring (NIR) and their relationship with an important module named multiplication module. Other properties have been present...

AbstractReferencesFull Text PDF (127 KB)Views: 198Downloads: 117Citations: 0
Open Access Research Article·pp. 1599–1604·Vol. 27, Issue 5Aug 2024

Applications of neutrosophic rings whose elements are regular

Dunia Alawi Jarwan, Majid Mohammed Abed

Published Online: 26 Aug 2024DOI: 10.47974/JDMSC-1943

In this paper: In this paper, we develop some rings in algebra by studying their neutrosophic property. We have also studied several relationships between these rings using the concept of neutrosophic. The neutrosop...

AbstractReferencesFull Text PDF (351 KB)Views: 301Downloads: 101Citations: 0